# SDR UPS02839563

- Difficulty date: September 18, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 DOUBLER REPAIR 744-2R-03 STA 328 TO 338 LONG 32R CLASSIFIED AS     REMOVED DOUBLER. FABBED DOUBLER AND FILLERS IAW DC8 SRM 53-2-0. ALOD INED AND PRIMED IAW DC8 SRM 51-1-8. INSTALLED REPAIR PARTS IAW DC8 S RM 53-2-0
